Change search
ReferencesLink to record
Permanent link

Direct link
Maximality properties for one-dimensional analytically irreducible local Gorenstein or Kunz rings
Stockholm University, Faculty of Science, Department of Mathematics.
1997 (English)In: Math. Scand., Vol. 81Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1997. Vol. 81
URN: urn:nbn:se:su:diva-21690OAI: diva2:188217
Available from: 2007-12-13 Created: 2007-12-13 Last updated: 2011-01-15Bibliographically approved

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 9 hits
ReferencesLink to record
Permanent link

Direct link